Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Coming off Effexor is making me crazy! betsy

Posted by LD on February 9, 2001, at 8:54:05

In reply to Re: Help! Coming off Effexor is making me crazy!, posted by betsy on February 6, 2001, at 17:23:18


> I TOO AM COMING OFF 225MG OF EFFEXOR. RIGHT NOW I'M ON 150MG AND I'M HAVING SUCH WEIRD FEELINGS IN MY BRAIN. I'TS KIND OF LIKE WHEN I MOVE IT TAKES AWHILE FOR MY BRAIN TO CHECK UP. WHAT KIND OF FEELINGS DID YOU HAVE AT 150 AND SO ON?

I guess around 150 I started have the electrical shocks going through my body every morning, and dizziness, until the next dose kicked in. Thats really about it. I was taking it real slow, going down 37 at 2 week intervals. But I went to the pdoc about the crying, its a rebound of my depression. SUCKS. I really wanted to come off my meds, but i'm still going to come off effexor and go on prozac. I'm hoping that will help with the weight. good luck to you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LD thread:53420
URL: http://www.dr-bob.org/babble/20010131/msgs/53587.html